BIROn - Birkbeck Institutional Research Online

    Risk measures on P(R) and value at risk with probability/loss function

    Frittelli, M. and Maggis, M. and Peri, Ilaria (2014) Risk measures on P(R) and value at risk with probability/loss function. Mathematical Finance 24 (3), pp. 442-463. ISSN 0960-1627.

    [img]
    Preview
    Text
    19832.pdf - Author's Accepted Manuscript

    Download (627kB) | Preview

    Abstract

    We propose a generalization of the classical notion of the V@Rλ that takes into account not only the probability of the losses, but the balance between such probability and the amount of the loss. This is obtained by defining a new class of law invariant risk measures based on an appropriate family of acceptance sets. The V@Rλ and other known law invariant risk measures turn out to be special cases of our proposal. We further prove the dual representation of Risk Measures on math formula.

    Metadata

    Item Type: Article
    Additional Information: This is the peer reviewed version of the article, which has been published in final form at the link above. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving.
    School: Birkbeck Schools and Departments > School of Business, Economics & Informatics > Economics, Mathematics and Statistics
    Depositing User: Administrator
    Date Deposited: 26 Sep 2017 10:09
    Last Modified: 26 Sep 2017 10:09
    URI: http://eprints.bbk.ac.uk/id/eprint/19832

    Statistics

    Downloads
    Activity Overview
    19Downloads
    55Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item